# SDR CA040120009

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727171C
- Aircraft time: 46,184 hours
- Engine: Pwa JT8D7A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Block
- Part number: 6524189
- Condition: Worn
- Location: Horizontal Stab
- Part time: 46,421 hours, 32,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK, ONE RUB BLOCK (P/N 69-31604-4) WAS FOUND LOOSE ON THE LOWER BEAM. AFTER REMOVAL OF THE BLOCK, IT WAS FOUND THAT THE LOWER BEAM WAS WORN OUT OF LIMIT AT THE PLACE WHERE THE RUB BLOCK WAS INSTALLED. THE LOWER BEAM HAS TO BE REPLACED.
